MathSciNet Relay Station
MathSciNet bibliographic data
MR2363436 62G20 (62G10 62G30)
Pycke, J.-R. $U$-statistics based on the Green's function of the Laplacian on the circle and the sphere. Statist. Probab. Lett. 77 (2007), no. 9, 863–872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement